Browsing by Author Dancer, Edward (Norm)

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 20 of 86  next >
Issue DateTitleAuthor(s)Citation
2013Addendum to “The limit equation for the Gross-Pitaevskii equations and S. Terracini’s conjecture”Dancer, Edward (Norm); Wang, Kelei; Zhang, Zhitao; Mathematics & Statistics; Mathematics & StatisticsAddendum to “The limit equation for the Gross-Pitaevskii equations and S. Terracini’s conjecture”, Journal of Functional Analysis, vol.264, 4, 2013,pp 1125-1129
2013Addendum to: Stable and finite Morse index solutions for Dirichlet problems with small diffusion in a degenerate case and problems with infinite boundary valuesDancer, Edward (Norm); Mathematics & StatisticsAddendum to: Stable and finite Morse index solutions for Dirichlet problems with small diffusion in a degenerate case and problems with infinite boundary values, Advanced Nonlinear Studies, vol.13, 4, 2013,pp 791-794
2003Asymptotic behavior of positive solutions of some elliptic problemsDancer, Edward (Norm); Du, Yihong; Ma, Li; Mathematics & StatisticsAsymptotic behavior of positive solutions of some elliptic problems, Pacific Journal of Mathematics, vol.210,(2),2003,pp 215-228
2011Asymptotic behavior of the least energy solution of a problem with competing powersDancer, Edward (Norm); Santra, Sanjiban; Wei, Juncheng; Mathematics & Statistics; Mathematics & StatisticsAsymptotic behavior of the least energy solution of a problem with competing powers, Journal of Functional Analysis, vol.261, N/A, 2011,pp 2094-2134
2002Bifurcation from simple Eigenvalues and Eigenvalues of geometric multiplicity oneDancer, Edward (Norm); Mathematics & StatisticsBifurcation from simple Eigenvalues and Eigenvalues of geometric multiplicity one, Bulletin of the London Mathematical Society, vol.34,(5),2002,pp 533-538
2005Classification of homotopy classes of equivariant gradient mapsDancer, Edward (Norm); Geba, K; Rybicki, S; Mathematics & StatisticsClassification of homotopy classes of equivariant gradient maps, Fundamenta Mathematicae, vol.185, 1, 2005,pp 1-18
2011Competition Systems With Strong Interaction on a SubdomainDancer, Edward (Norm); Crooks, E C M; Mathematics & StatisticsCompetition Systems With Strong Interaction on a Subdomain, Topological Methods In Nonlinear Analysis, vol.37, 1, 2011,pp 37-53
2009A Conley Index CalculationDancer, Edward (Norm); Mathematics & StatisticsA Conley Index Calculation, Bulletin of the Australian Mathematical Society, vol.80, 3, 2009,pp 510-520
2007Conley indices on convex sets, attractor-repeller pairs and applications to multiple solutions of nonlinear elliptic equationsDancer, Edward (Norm); Mathematics & StatisticsConley indices on convex sets, attractor-repeller pairs and applications to multiple solutions of nonlinear elliptic equations, Journal of Fixed Point Theory and Applications, vol.1,(1),2007,pp 47-60
2004Construction Of Various Types Of Solutions For An Elliptic ProblemDancer, Edward (Norm); Yan, Shusen; Mathematics & Statistics; Mathematics & StatisticsConstruction Of Various Types Of Solutions For An Elliptic Problem, Calculus of Variations and Partial Differential Equations, vol.20,(1),2004,pp 93-118
2012Deformation retracts to the fat diagonal and applications to the existence of peak solutions of nonlinear elliptic equationsDancer, Edward (Norm); Hillman, Jonathan; Pistoia, A; Mathematics & Statistics; Mathematics & StatisticsDeformation retracts to the fat diagonal and applications to the existence of peak solutions of nonlinear elliptic equations, Pacific Journal of Mathematics, vol.256, 1, 2012,pp 67-78
2007Domain variation and non-uniqueness of homoclinic solutions of some partial differential equations on stripsDancer, Edward (Norm); Mathematics & StatisticsDomain variation and non-uniqueness of homoclinic solutions of some partial differential equations on strips, Journal of Dynamics and Differential Equations, vol.19, 3, 2007,pp 709-718
2002Dynamics in the neighbourhood of a continuum of fixed pointsDancer, Edward (Norm); Campos, J.; Ortega, R.; Mathematics & StatisticsDynamics in the neighbourhood of a continuum of fixed points, Annali Di Matematica, vol.180,(4),2002,pp 483-492
2002Dynamics of Lotka-Volterra competition systems with large interactionDancer, Edward (Norm); Zhang, Zhitao; Mathematics & Statistics; Mathematics & StatisticsDynamics of Lotka-Volterra competition systems with large interaction, Journal of Differential Equations, vol.182,(2),2002,pp 470-489
2012Dynamics of strongly competing systems with many speciesDancer, Edward (Norm); Wang, Kelei; Zhang, Zhitao; Mathematics & StatisticsDynamics of strongly competing systems with many species, Transactions of the American Mathematical Society, vol.364, 2, 2012,pp 961-1005
2002Effects of certain degeneracies in the predator-prey modelDancer, Edward (Norm); Du, Yihong; Mathematics & StatisticsEffects of certain degeneracies in the predator-prey model, SIAM Journal On Mathematical Analysis, vol.34,(2),2002,pp 292-314
2008Existence and multiplicity of solutions for a weakly coupled radial system in a ballDancer, Edward (Norm); Santra, Sanjiban; Mathematics & Statistics; Mathematics & StatisticsExistence and multiplicity of solutions for a weakly coupled radial system in a ball, Communications on Pure and Applied Analysis, vol.7, 4, 2008,pp 787-793
2007Fast reaction limit and long time behavior for a competition-diffusion system with Dirichlet boundary conditionsDancer, Edward (Norm); Crooks, E C M; Hilhorst, Danielle; Mathematics & StatisticsFast reaction limit and long time behavior for a competition-diffusion system with Dirichlet boundary conditions, Discrete and Continuous Dynamical Systems - Series B, vol.8, 1, 2007,pp 39-44
2011Finite Morse index solutions of an elliptic equation with supercritical exponentDancer, Edward (Norm); Du, Yihong; Guo, Zongming; Mathematics & StatisticsFinite Morse index solutions of an elliptic equation with supercritical exponent, Journal of Differential Equations, vol.250, 8, 2011,pp 3281-3310
2008Finite Morse index solutions of exponential problemsDancer, Edward (Norm); Mathematics & StatisticsFinite Morse index solutions of exponential problems, Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, vol.25, 1, 2008,pp 173-179